Author = Fang, Jinming
Number of Articles: 4
1. representation theorems of $L-$subsets and $L-$families on complete residuated lattice

Volume 10, Issue 3, May and June 2013, Pages 125-136

Hui Han; Jinming Fang


2. $L-$ordered Fuzzifying Convergence Spaces

Volume 9, Issue 2, May and June 2012, Pages 147-161

Wenchao Wu; Jinming Fang


3. FUZZIFYING CLOSURE SYSTEMS AND CLOSURE OPERATORS

Volume 8, Issue 1, January and February 2011, Pages 77-94

Xiaoli Luo; Jinming Fang


4. FUZZY IDEALS AND FUZZY LIMIT STRUCTURES

Volume 5, Issue 1, January and February 2008, Pages 55-64

Yueli Yue; Jinming Fang